# SDR DALA2018042302700

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE CARGO DOOR SKIN BOTH CORNERS BS 1160 AND 1205 LOWER AREA.  DOUBLERS OF BOTH LOWER CORNERS OF THE AFT CARGO DOOR WERE REPLACED IAW SRM 51-30-2, AND DWG 5910141, REV FE.
